# SDR DALA2015072304581

- Difficulty date: July 22, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND BLEND OUTS IN LT RETRACT ACTUATOR SUPPORT FITTING BUSHING BORE.  CORROSION ON BUSHING BORE WAS REWORKED WITH FINAL DIMENTION: ID 2.2735" WITHIN LIMITS IAW DWG SR09570087, REV B FPI WAS ACCOMPLISHED LT RETRACT ACTUATOR SUPPORT FITTING BUSHING BORE NO CRACKS WERE FOUND AFTER REWORKED IAW CARD 5740-01139-04B, STEP 8.
